Publication
Title
Relations between micro habitat use and limb shape in phrynosomatid lizards
Author
Language
English
Source (journal)
Biological journal of the Linnean Society. - London
Publication
London : 2002
ISSN
0024-4066
Volume/pages
77:1(2002), p. 149-163
ISI
000177941900011
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.03.2017
To cite this reference